American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47D25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 121 to 150 of 154 found      Go to page: < 2 3 4 5 6

[121] W. R. Wogen. Counterexamples in the theory of nonselfadjoint operator algebras. Bull. Amer. Math. Soc. 15 (1986) 225-227. MR 854560.
Abstract, references, and article information   
View Article: PDF

[122] Kenneth R. Davidson. Approximate unitary equivalence of continuous nests . Proc. Amer. Math. Soc. 97 (1986) 655-660. MR 845983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[123] Hsiao Lan Wang. A note on uniform operators . Proc. Amer. Math. Soc. 97 (1986) 643-646. MR 845981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[124] C. Peligrad. Compact derivations of nest algebras . Proc. Amer. Math. Soc. 97 (1986) 668-672. MR 845985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[125] Janko Gravner. A note on elementary operators on the Calkin algebra . Proc. Amer. Math. Soc. 97 (1986) 79-86. MR 831392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[126] Richard I. Loebl. A note on ideals of operators . Proc. Amer. Math. Soc. 96 (1986) 62-64. MR 813810.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[127] J. A. Erdos and A. Hopenwasser. Essentially triangular algebras . Proc. Amer. Math. Soc. 96 (1986) 335-339. MR 818468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[128] Wacław Szymański. Antisymmetry and the direct integral decomposition of unstarred operator algebras . Proc. Amer. Math. Soc. 96 (1986) 497-501. MR 822448.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[129] James E. Thomson. Invariant subspaces for algebras of subnormal operators . Proc. Amer. Math. Soc. 96 (1986) 462-464. MR 822440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[130] Edward A. Azoff. On finite rank operators and preannihilators. Memoirs of the AMS 64 (1986) MR 858467.
Book volume table of contents   

[131] K. J. Harrison and W. E. Longstaff. Automorphic images of commutative subspace lattices . Trans. Amer. Math. Soc. 296 (1986) 217-228. MR 837808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[132] David R. Larson. Hyperreflexivity and a dual product construction . Trans. Amer. Math. Soc. 294 (1986) 79-88. MR 819936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[133] Cecelia Laurie. Complete distributivity and ordered group lattices . Proc. Amer. Math. Soc. 95 (1985) 79-82. MR 796450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[134] Erik Rosenthal. A characterization of the invariant subspaces of direct sums of strictly cyclic algebras . Proc. Amer. Math. Soc. 94 (1985) 624-628. MR 792273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[135] Timothy G. Feeman. Best approximation and quasitriangular algebras . Trans. Amer. Math. Soc. 288 (1985) 179-187. MR 773055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[136] Baruch Solel. Analytic operator algebras (factorization and an expectation) . Trans. Amer. Math. Soc. 287 (1985) 799-817. MR 768742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[137] Mohamad A. Ansari. Reductive algebras containing a direct sum of the unilateral shift and a certain other operator are selfadjoint . Proc. Amer. Math. Soc. 93 (1985) 284-286. MR 770537.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[138] Vern I. Paulsen. Completely bounded homomorphisms of operator algebras . Proc. Amer. Math. Soc. 92 (1984) 225-228. MR 754708.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[139] Baruch Solel. Irreducible triangular algebras. Memoirs of the AMS 47 (1984) MR 727817.
Book volume table of contents   

[140] Gareth J. Knowles. $\mathcal{C}\sb{p}$-perturbations of nest algebras . Proc. Amer. Math. Soc. 92 (1984) 37-40. MR 749885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[141] Catherine L. Olsen. Index theory in von Neumann algebras. Memoirs of the AMS 47 (1984) MR 727597.
Book volume table of contents   

[142] Cecelia Laurie and W. E. Longstaff. A note on rank-one operators in reflexive algebras . Proc. Amer. Math. Soc. 89 (1983) 293-297. MR 712641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[143] D. W. Hadwin, W. E. Longstaff and Peter Rosenthal. Small transitive lattices . Proc. Amer. Math. Soc. 87 (1983) 121-124. MR 677246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[144] Atsushi Inoue and Kunimichi Takesue. Selfadjoint representations of polynomial algebras . Trans. Amer. Math. Soc. 280 (1983) 393-400. MR 712267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[145] Jon Kraus. The slice map problem for $\sigma $-weakly closed subspaces of von Neumann algebras . Trans. Amer. Math. Soc. 279 (1983) 357-376. MR 704620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[146] C. K. Fong, C. R. Miers and A. R. Sourour. Lie and Jordan ideals of operators on Hilbert space . Proc. Amer. Math. Soc. 84 (1982) 516-520. MR 643740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[147] Robert F. Olin and James E. Thomson. Algebras generated by a subnormal operator . Trans. Amer. Math. Soc. 271 (1982) 299-311. MR 648094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[148] B. Simon. Convergence in trace ideals . Proc. Amer. Math. Soc. 83 (1981) 39-43. MR 619977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[149] Gary Weiss. The Fuglede commutativity theorem modulo operator ideals . Proc. Amer. Math. Soc. 83 (1981) 113-118. MR 619994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[150] Robert E. Weber. On weak$\sp{\ast} $ continuous operators on $\mathcal{B}(\mathcal{H})$ . Proc. Amer. Math. Soc. 83 (1981) 735-742. MR 630046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 121 to 150 of 154 found      Go to page: < 2 3 4 5 6